# SDR VNAA2016072500026

- Difficulty date: July 25, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 30,052 hours, 30,108 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD WEB CRACKED AT LBL 27.50, 0.100 LONG AT TOP OF CARGO DOOR AFT TRACK.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE FS 621 PRESSURE BULKHEAD WEB, LBL 27.50 AT TOP OF CARGO DOOR AFT TRACK IAW THE AMM.  THE AIRCRAFT CONTINUES HEAVY CHECK MAINTENANCE.
